# SDR IXXA10WSAP036S

- Difficulty date: December 30, 2009
- Submitted: January 22, 2010
- Operation: Air carrier
- Aircraft: N761CX
- Make and model: Boeing 767223
- Aircraft serial: 22318
- Aircraft time: 68,682 hours, 15,453 cycles
- Engine: Ge CF680A
- System (JASC): 5350 · Aerodynamic Fairings
- Part: Panel
- Condition: Damaged
- Location: Fairing
- Part time: 68,682 hours, 15,453 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSP FOUND LT FUSELAGE BODY FAIRING PANEL NR 193PL EDGE DAMAGED.  APPLIED GLASS CLOTH AND RESIN. CLEANED, TREATED, PRIMED AND PAINTED IAW SRM 51-70-06 REV 101 AND MM 51-21-10 REV 97.
